# SDR DALA13012811702

- Difficulty date: March 20, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 56,097 hours, 15,029 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR EMERGENCY LIGHT WEAK.  FOUND PIN 7 PULLED OUT OF LIGHT ASSY CONNECTOR.  REINSTALLED NEW LIGHT ASSY AND REPLACED BATTERIES.  OPS GOOD OK FOR SERVICE IAW AMM33- 51.
